Alert archive / Mississippi / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 445, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 16, 2009, 7:15 PM CDT for Hinds County, Mississippi. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2009, 7:15 PM CDT (00:15 UTC)
- Expired
- Jul 16, 2009, 7:35 PM CDT
- In force
- 20 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Hinds County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 29 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.3 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2874 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 170015 SVRJAN MSC049-170100- /O.NEW.KJAN.SV.W.0445.090717T0015Z-090717T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 715 PM CDT THU JUL 16 2009 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL HINDS COUNTY IN CENTRAL MISSISSIPPI... THIS INCLUDES THE CITY OF CLINTON... * UNTIL 800 PM CDT * AT 715 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CLINTON MOVING NORTHWEST AT 5 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CLINTON BY 725 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. && LAT...LON 3237 9022 3225 9025 3230 9036 3242 9036 TIME...MOT...LOC 0015Z 153DEG 3KT 3235 9030 $$ OLB
2 follow-up statements
000 WWUS54 KJAN 170027 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 727 PM CDT THU JUL 16 2009 MSC049-170100- /O.CON.KJAN.SV.W.0445.000000T0000Z-090717T0100Z/ HINDS MS- 727 PM CDT THU JUL 16 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR EAST CENTRAL HINDS COUNTY... AT 726 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CLINTON MOVING NORTHWEST AT 5 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... NEAR CLINTON AT 800 PM CDT PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES COULD OCCUR. && LAT...LON 3237 9022 3225 9025 3230 9036 3242 9036 TIME...MOT...LOC 0026Z 153DEG 3KT 3236 9031 $$ OLB
000 WWUS54 KJAN 170035 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 735 PM CDT THU JUL 16 2009 MSC049-170046- /O.CAN.KJAN.SV.W.0445.000000T0000Z-090717T0100Z/ HINDS MS- 735 PM CDT THU JUL 16 2009 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HINDS COUNTY IS CANCELLED... THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED BELOW SEVERE LIMITS. LAT...LON 3237 9022 3225 9025 3230 9036 3242 9036 TIME...MOT...LOC 0036Z 153DEG 3KT 3237 9031 $$ OLB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:25 PM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Jul 16, 3:25 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 325 PM CDT THU JUL 16 2009 .DISCUSSION...TONIGHT THOUGH FRIDAY NIGHT...WHILE SCATTERED CONVECTION IS FIRING ACROSS THE SOUTH THIS AFTERNOON...AN OUTFLOW BOUNDARY...FROM THE MCS THAT SKIRTED THE NORTHERN HALF OF THE FORECAST AREA THIS MORNING...CONTINUES TO SURGE SOUTH THIS AFTERNOON. AS IT DOES SO...LOOK FOR SHOWERS AND THUNDERSTORMS TO CONTINUE TO DEVELOP FURTHER SOUTH ALONG AND JUST AHEAD IT. A STORM OR TWO COULD BRIEFLY BECOME SEVERE AND PRODUCE STRONG DAMAGING WINDS ALONG WITH SOME HAIL. WITH THE ABUNDANT DEEP MOISTURE ACROSS THE AREA...HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH ANY ACTIVITY THROUGH THE EVENING. FOR TONIGHT...CONVECTION WILL SLOWLY WANE THROUGH THE EVENING ACROSS THE AREA...BUT AN ISOLATED SHOWER OR STORM WILL STILL BE POSSIBLE THROUGH THE OVERNIGHT HOURS. AFTER MIDNIGHT AND TOWARDS DAY BREAK FRIDAY MORNING THOUGH...RAIN CHANCES WILL INCREASE ACROSS THE NORTHERN HALF OF THE CWA AS AN UPPER LEVEL DISTURBANCE IS PROGGED TO SWING EAST ACROSS THE MID SOUTH TOWARDS THE TENNESSEE VALLEY. THIS LOOKS TO CAUSE YET ANOTHER COMPLEX OF STORMS TO DEVELOP AND RACE EAST SOUTHEAST. THIS COMPLEX COULD VERY WELL IMPACT MY NORTHERN ZONES EARLY FRIDAY MORNING. THUS ILL MAINTAIN POPS ACROSS THE ENTIRE FORECAST AREA TONIGHT...WITH THE BEST POPS ACROSS THE NORTH FOR EARLY TOMORROW MORNING. FRIDAY CONTINUES TO LOOK LIKE ITLL BE OUR BEST CHANCE TO SEE SOME WIDESPREAD SHOWERS AND STORMS ACROSS THE CWA AS A STRONG UPPER TROUGH SWINGS SOUTHEAST TOWARDS THE REGION. THIS WILL FORCE A COLD FRONT...THAT CURRENTLY RESIDES ACROSS THE MID MISSISSIPPI RIVER VALLEY...TO DROP SOUTH TOWARDS AND EVENTUALLY INTO THE FORECAST AREA FRIDAY AFTERNOON. AT PRESENT...THE BEST COMBINATION OF INSTABILITY AND STORMS STILL LOOK TO BE ACROSS THE CENTRAL AND SOUTHERN HALVES OF THE CWA DURING THE AFTERNOON AND EVENING HOURS. NORTHERN AREAS WILL LIKELY SEE GOOD STORMS EARLY IN THE DAY WHICH SHOULD LOWER THEIR SEVERE POTENTIAL AS THE DAY PROGRESSES. WITH STEEP LAPSE RATES EXPECTED TO BE ACROSS THESE AREAS...ILL CONTINUE TO MENTION THE BEST SEVERE POTENTIAL FOR FRIDAY ACROSS THE CENTRAL AND SOUTHERN PORTIONS OF THE AREA. IN ADDITION TO THIS...WITH THE DEEP MOISTURE ROOTED OVER THE AREA AS PRECIPITABLE H2O VALUES RANGE BETWEEN 2-2.5 INCHES...LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE. THE PREVIOUS LONG TERM FORECAST DISCUSSION FOLLOWS BEGINNING WITH SATURDAY. /19/ SATURDAY THROUGH NEXT THURSDAY...WE WILL HAVE AN AMPLIFIED PATTERN AS WE MOVE INTO THE WEEKEND. AN UPPER TROUGH WILL AMPLIFY OVER THE REGION WHICH WILL SEND THE FRONT SOUTH OF THE REGION BY SATURDAY MORNING. THIS GENERAL PATTERN WAS AGREED UPON BY THE MEDIUM RANGE MODELS AND ENSEMBLES. THERE MAY BE A FEW SHOWERS IN THE SOUTH FOR SATURDAY THROUGH SUNDAY NORTH OF THE FRONTAL BOUNDARY. THINGS SHOULD DRY OUT IN THE SOUTH BY SUNDAY EVENING. A COOLER AIRMASS WILL MOVE ACROSS THE REGION...WHICH WILL PROVIDE LESS WARM DAYS AND SOME POSSIBLE RECORD LOWS FOR THE WEEKEND THROUGH EARLY NEXT WEEK. MODELS SHOWS 3 TO 4 STANDARD DEVIATIONS FROM NORMAL AVERAGE TEMPS FOR THIS TIME OF YEAR. THE UPPER TROUGH AXIS WILL WEAKEN AS WE MOVE INTO TUESDAY OF NEXT WEEK AS FLAT UPPER RIDGING BEGINS TO BUILD ACROSS THE REGION. THIS WILL INCREASE PRECIPITABLE WATER ACROSS THE REGION. THIS WILL BRING A SLIGHT CHANCE OF CONVECTION TO THE ARKLAMISS BY WEDNESDAY. THE COOLER AIRMASS BEHIND THE FRONT WILL BRING HIGHS IN THE MID TO UPPER 80S FOR SATURDAY THROUGH MONDAY. TEMPS WILL BEGIN TO WARM SOME FOR TUESDAY INTO WEDNESDAY AS HIGHS TREND TOWARD THE LOWER 90S. AS FOR LOWS WE MAY BE TOUCHING SOME RECORD READINGS FOR THIS WEEKEND INTO EARLY NEXT WEEK. LOWS WILL DIP INTO THE MIDDLE 50S(WHICH IS 5 TO 8 DEGREES BELOW RECORD LOWS) TO MIDDLE 60S FOR SUNDAY AND MONDAY MORNING...THEN WILL RISE INTO THE LOWER TO MIDDLE 60S BY TUESDAY MORNING. READINGS WILL RISE TO THE UPPER 60S TO LOWER 70S ON WEDNESDAY MORNING AS LOW LEVEL MOISTURE INCREASES ACROSS THE REGION. AS FAR AS LOW TEMPS ARE CONCERN WENT CLOSE TO MEX NUMBERS FOR THE COOL NIGHTS...WHICH IS AROUND THE LOW SIDE OF THE MOS ENSEMBLES NUMBERS. WENT WITH THE HIGH SIDE OF THE ENSEMBLE NUMBERS FOR TUESDAY INTO WEDNESDAY MORNINGS. FOR AFTERNOON HIGHS WENT CLOSE TO A MEX NUMBERS...WHICH IS ON THE LOW SIDE OF THE ENSEMBLE NUMBERS. AS FAR AS POPS ARE CONCERN CUT DOWN POPS SOME SOUTH OF INTERSTATE 20 FOR THE WEEKEND. /17/ && .AVIATION...SCATTERED TSTMS WILL CONTINUE THRU THE AFTERNOON... DIMINISHING THIS EVENING AS DAYTIME HEATING SUBSIDES. PATCHY FOG WILL BE POSSIBLE TOWARD MORNING...ESPECIALLY IN AREAS WHERE HEAVIER RAINFALL OCCURRED. ADDITIONAL TSTMS WILL BE POSSIBLE AFTER MIDNIGHT OVER NWRN ZONES AS STORMS REDEVELOP TO OUR NW AND POSSIBLY BUILD INTO OUR AREA. A COLD FRONT WILL PRODUCE SCT-NUMEROUS THUNDERSTORMS FRIDAY INTO FRIDAY EVENING AS IT DROPS THROUGH THE AREA. QUIETER WEATHER WILL BE ON TAP FOR SATURDAY AS DRIER AIR MOVES IN BEHIND THE FRONT. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 76 90 66 89 / 40 68 38 6 MERIDIAN 75 88 66 86 / 58 74 43 7 VICKSBURG 75 92 65 89 / 26 60 30 5 HATTIESBURG 74 90 70 89 / 48 68 47 17 NATCHEZ 75 90 68 86 / 21 61 32 9 GREENVILLE 76 90 62 88 / 41 55 15 4 GREENWOOD 74 90 62 88 / 46 56 18 4 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 19/17/03
Hazardous weather outlook, Jul 16, 3:43 PM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 343 PM CDT THU JUL 16 2009 LAZ007>009-MSZ035>046-050>052-172045- MOREHOUSE-WEST CARROLL-EAST CARROLL-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA- KEMPER-SCOTT-NEWTON-LAUDERDALE- 343 PM CDT THU JUL 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND FRIDAY ISOLATED SEVERE STORMS WILL BE POSSIBLE FRIDAY AS A COLD FRONT MOVES INTO THE AREA. THE PRIMARY SEVERE WEATHER RISK WITH STORMS WILL BE DAMAGING WIND GUSTS TO 60 MPH BUT PENNY SIZED HAIL CAN NOT BE RULED OUT. HEAVY RAINFALL WILL OCCUR IN STRONGER THUNDERSTORMS. PONDING OF WATER ON ROADS AND IN LOW LYING AREAS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FRIDAY. LAZ015-016-023>026-MSZ047>049-053>066-072>074-172045- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WARREN- HINDS-RANKIN-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE- JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 343 PM CDT THU JUL 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTH MISSISSIPPI AND EAST CENTRAL LOUISIANA. .DAY ONE...TONIGHT AND FRIDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EARLY EVENING. ISOLATED SEVERE STORMS WILL AGAIN BE POSSIBLE FRIDAY AND FRIDAY EVENING AS A COLD FRONT MOVES INTO THE AREA. THE PRIMARY SEVERE WEATHER RISK WITH STORMS EACH DAY WILL BE DAMAGING WIND GUSTS TO 60 MPH BUT PENNY SIZED HAIL CAN NOT BE RULED OUT. HEAVY RAINFALL WILL OCCUR IN STRONGER THUNDERSTORMS EACH DAY. PONDING OF WATER ON ROADS AND IN LOW LYING AREAS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FRIDAY AND FRIDAY EVENING. ARZ074-075-MSZ018-019-025>034-172045- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- 343 PM CDT THU JUL 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH MISSISSIPPI AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND FRIDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AFTER MIDNIGHT. A CLUSTER OF STRONG TO SEVERE STORMS WILL DEVELOP TO OUR NORTHWEST LATE. THE LEADING EDGE OF THESE STORMS MAY MOVE INTO NORTH MISSISSIPPI AND SOUTHEAST ARKANSAS TOWARD SUNRISE. THE RISK OF ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE MAINTAINED INTO FRIDAY AFTERNOON AS A COLD FRONT MOVES INTO THE REGION. THE PRIMARY SEVERE WEATHER RISK WITH THESE STORMS WILL BE DAMAGING WIND GUSTS TO 60 MPH BUT PENNY SIZED HAIL CAN NOT BE RULED OUT. HEAVY RAINFALL WILL OCCUR IN STRONGER THUNDERSTORMS. PONDING OF WATER ON ROADS AND IN LOW LYING AREAS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FRIDAY FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 03
In the hours before
Local storm report, Jul 16, 4:59 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
459 PM CDT THU JUL 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM LIGHTNING 3 W LAUREL 31.69N 89.20W
07/16/2009 JONES MS EMERGENCY MNGR
LIGHTNING STRIKE SET TREES AND BRUSH ON FIRE IN CALHOUN
COMMUNITY.
&&
JALLENLocal storm report, Jul 16, 5:13 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
513 PM CDT THU JUL 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL MAGEE 31.87N 89.73W
07/16/2009 E1.00 INCH SIMPSON MS PUBLIC
&&
ECLocal storm report, Jul 16, 5:43 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
543 PM CDT THU JUL 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM LIGHTNING 3 WNW MAXIE 30.99N 89.24W
07/16/2009 FORREST MS EMERGENCY MNGR
*** 1 INJ *** 18 YEAR-OLD MALE STRUCK BY LIGHTNING IN THE
CARNES COMMUNITY.
&&
JALLENSpecial weather statement, Jul 16, 7:12 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 712 PM CDT THU JUL 16 2009 MSZ073-170020- LAMAR MS- 712 PM CDT THU JUL 16 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES WEST OF WEST HATTIESBURG AT 712 PM CDT...MOVING SOUTHWEST AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTHERN LAMAR COUNTY SHOULD MONITOR THIS STORM CLOSELY. EEC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 7:18 PM CDT | Flash Flood Warning | JAN | Hinds | 87 min |
| Jul 16, 8:09 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 81 min |
| Jul 16, 8:23 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 31 min |
| Jul 16, 8:30 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 75 min |
| Jul 16, 8:37 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 68 min |
| Jul 16, 9:01 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Leflore, Sunflower, Washington | 74 min |
| Jul 16, 9:01 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Webster | 44 min |
| Jul 16, 9:46 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 40 min |
| Jul 16, 9:48 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower | 29 min |
| Jul 16, 10:02 PM CDT | Flash Flood Warning | JAN | Webster | 3 hr |
| Jul 16, 10:09 PM CDT | Severe Thunderstorm Warning | JAN | Montgomery, Webster | 51 min |
| Jul 16, 10:16 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore | 59 min |
| Jul 16, 11:03 PM CDT | Flash Flood Warning | JAN | Montgomery | 117 min |
| Jul 16, 11:04 PM CDT | Flash Flood Warning | JAN | Choctaw, Oktibbeha | 116 min |
| Jul 16, 11:32 PM CDT | Flash Flood Warning | JAN | Grenada | 118 min |
| Jul 17, 5:30 PM CDT | Flash Flood Warning | JAN | Marion | 78 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.